Title: Magnetic Excitations and Dynamical Jahn-Teller Distortions in UO2.
Authors: CACIUFFO R.AMORETTI G.SANTINA P.LANDER Gerard heathKULDA J.DE V. DU PLESSIS P.
Citation: Physical Review B vol. 59 no. 21 p. 13892-13900
Publication Year: 1999
JRC N°: JRC19010
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC19010
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Institute for Transuranium Elements

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.